Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2013 (2013), Article ID 281473, 5 pages
Research Article

The LMI Approach for Stabilizing of Linear Stochastic Systems

Faculty of Economics and Business Administration, Sofia University “St. Kliment Ohridski,”, 125 Tsarigradsko Shosse Boulevard, bl.3, 1113 Sofia, Bulgaria

Received 28 April 2013; Accepted 26 July 2013

Academic Editor: Josefa Linares-Pérez

Copyright © 2013 Ivan Ivanov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ivan Ivanov, “The LMI Approach for Stabilizing of Linear Stochastic Systems,” International Journal of Stochastic Analysis, vol. 2013, Article ID 281473, 5 pages, 2013. doi:10.1155/2013/281473